# SDR GUUA04160601

- Difficulty date: April 16, 2006
- Submitted: April 27, 2006
- Operation: Air carrier
- Aircraft: N218YV
- Make and model: Beech 1900D
- Aircraft serial: UE218
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Elec Connector
- Condition: Dirty
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9287,  DURING APPROACH, LANDING GEAR RELAY CIRCUIT BREAKER POPPED.CLEANED LT AND RT NOSE LANDING GEAR ACTUATOR CONNECTOR PLUGS FOR DOWN LOCK SWITCHES.  OPERATIONAL CHECK NORMAL, NO DEFECTS NOTED.
